# SDR ASOA2015100913877

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 30,930 hours, 21,862 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN FLIGHT.  F/A REPORTS SIDEWALL LIGHTS ASSOCIATED WITH ODOR, SOMEWHERE AROUND ROW 13B, CABIN INTERIOR LIGHTS: ACFT WITH FLUORESCENT LIGHTS.  RELAMPED SIDEWALL LIGHTS AT 12AB IAW AMM 33-21-07.  OPS CHECK GOOD.  NO BURNING ODOR. DMIL CLEARED PLACARD REMOVED.
